BibTeX record journals/dam/LinCW10

download as .bib file

@article{DBLP:journals/dam/LinCW10,
  author    = {Jyh{-}Jye Lin and
               Chi{-}Yuan Chan and
               Biing{-}Feng Wang},
  title     = {Improved algorithms for the continuous tree edge-partition problems
               and a note on ratio and sorted matrices searches},
  journal   = {Discret. Appl. Math.},
  volume    = {158},
  number    = {8},
  pages     = {932--942},
  year      = {2010}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics